# SDR R61A201401020013

- Difficulty date: January 2, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 11,358 hours, 7,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 13-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED LEFT CENTER SEAT TRACK HAS SIGNS OF CORROSION FRAMES 13, 18.  MAINTENANCE R & R LEFT CENTER SEAT TRACK IAW SRM 51-40-02, 51-40-01, 51-41-02, 51-43-03, 51-23-06 AND 20-67-00.
